# SDR VQMA2021071800002

- Difficulty date: August 4, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N850MA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 13,029 hours, 10,801 cycles
- Engine: Pwc JT15D5D
- Engine time: 3,426 hours, 3,307 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Missing
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL TEMP RED-LINED IN FLIGHT. FLIGHT CREW WERE ABLE TO KEEP BELOW REDLINE WITH REDUCED POWER ENGINE FIRE LIGHT ILLUMINATED WITH HIGH OIL TEMP. FIRE LIGHT EXTINGUISHED WITH REDUCED POWER SETTING.  INSPECTION OF THE ENGINE DETERMINED THE OUTBOARD BLEED AIR LINE HAD NOT BEEN INSTALLED AND THE BLANKING PLATE REMAINED INSTALLED FROM THE FIVE POINT RUNS PERFORMED JUST PRIOR TO RETURN TO SERVICE AFTER INSTALLATION OF THE ENGINE.
